# SDR SWIA201127344

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,698 hours, 17,789 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  (FLT 4576)  REPLACED NOSE GEAR SELECTOR VALVE.  P/N ON 750006000, S/N OFF 2087.
